# SDR 2003FA0001222

- Difficulty date: September 4, 2003
- Submitted: December 9, 2003
- Operation: General aviation
- Engine: Cont IO520F
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Crankcase
- Part number: 649043
- Part serial: 139109RS
- Condition: Broken
- Location: Engine
- Part time: 3,497 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS ENGINE WAS DISMANTLED FOR OVERHAUL, FOUND THE REAR CENTER MAIN BEARING SADDLE ON THE LEFT SIDE OF THE CRANKCASE IN A CONDITION THAT APPEARS TO BE CRUMBLING APART.
